# SDR FDEA201204271627

- Difficulty date: April 27, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 48,719 hours, 14,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221420000
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN DECK COURIER FLOOR AREA FOUND FLOOR SUPPORT CORROSION LOCATION FROM FR 11 TO FR 13A  AND Y-724.  R & R FLOOR SUPPORT WITH NEW IAW SRM 51-72-10. THE REPAIR EVALUATED PER GMM 6-2-100   AND CLASSIFIED AS MAJOR.
